# SDR A6WA201643431

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 31,099 hours, 30,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R352891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR RAIL BEAM, FS 574.0 TO 621.0, INBD & OTBD FLANGE HAS CORROSION AT FASTENER HOLES.  REPAIRED FLOOR RAIL BEAM IAW EA 40-2015-281 & SUPPLEMENT 15-316.
